MathSciNet Relay Station
MathSciNet bibliographic data
MR2411436 (2009e:93126) 93D15 (90B15 93E15)
Liang, Jinling; Wang, Zidong; Liu, Xiaohui Exponential synchronization of stochastic delayed discrete-time complex networks. Nonlinear Dynam. 53 (2008), no. 1-2, 153–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement